A 38-year-old member asked:
patanol (olopatadine) eye drops are burning my eyes, what do i do? is there an alternative?
2 doctor answers
Dr. Venkata Chilakapati answered
23 years experience Cardiology
Patanol (olopatadine) eye drops: You could be allergic to patanol (olopatadine). Don't use it. Try clear eye drops. If not, consult your ophthalmologist.
Answered on Dec 21, 2013
Dr. John Chiu answered
57 years experience Allergy and Immunology
Itchy?: Are you using this for itchy eye and not burning eye? Try putting the Patanol (olopatadine) in the refrigerator and see it it will reduce the initial burning. Otherwise there are several other options. Just ask your doctor about them.
Answered on Jun 30, 2014
People also searched for:
Skin underneath my tongue got ripped and now there is a hole with something white sticking out what should I do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month